$p$-Adic Mathematical Physics
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected topics of $p$-adic mathematical physics and analysis, Tome 245 (2004), pp. 7-8
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_2004_245_a0,
author = {V. S. Vladimirov and I. V. Volovich},
title = {$p${-Adic} {Mathematical} {Physics}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {7--8},
year = {2004},
volume = {245},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_2004_245_a0/}
}
V. S. Vladimirov; I. V. Volovich. $p$-Adic Mathematical Physics. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected topics of $p$-adic mathematical physics and analysis, Tome 245 (2004), pp. 7-8. http://geodesic.mathdoc.fr/item/TM_2004_245_a0/